Blood sugars do go up. Be very careful with your diet. Let your endocrinologist know about this, they adjust your meds accordingly. Very important to check with Endo whenever new meds start.
If you are taking a small dose pack. This is temporary and you will be fine. As it is only for a few days. If it is long term, Endo remains the key. I have been doing this for eight years and as long as I check with Endo all is well.
I have not had soaring blood sugars as I use an R insulin and background NPH insulin. Easy to control. Good luck with this. Karen
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Oct 2010 • 2 answers
Diabetes, Type 1 - a new dx type 1 diabetes occured past september after ketoacidosis sent us to er?
Posted 20 Jan 2013 • 3 answers
M y husband is a Type 2 diabetic and has been on prednisone since 3/8/2013 for polymiositis starting
Posted 17 Jul 2013 • 2 answers
Posted 1 Aug 2014 • 1 answer
Posted 7 Nov 2014 • 2 answers